English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 57517/91034 (63%)
造訪人次 : 13472260      線上人數 : 300
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41304


    題名: On a subharmonic functional of some even order elliptic problems
    其他題名: 某些偶階橢圓類問題解之劣調和汎函
    作者: 曾琇瑱;Tseng, Shio-jenn;Lin, Ching-shou
    貢獻者: 淡江大學數學學系
    日期: 1997-03-01
    上傳時間: 2010-01-28 07:15:07 (UTC+8)
    出版者: Elsevier
    摘要: A procedure for finding a subharmonic functional of a solution for the problemLu = ∑ni = 0(−1)ici Δiu = 0 in the domainE, which is either in a plane or on a line, is presented. The functional obtained is used to derive the maximum principles and uniqueness theorems for some higher order elliptic problems. The procedure proposed is also applicable to nonlinear differential equations.
    關聯: Journal of Mathematical Analysis and Applications 207(1), pp.127-157
    DOI: 10.1006/jmaa.1997.5272
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown252檢視/開啟
    index.html0KbHTML76檢視/開啟
    On a subharmonic functional of some even order elliptic problems.pdf192KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋